Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 19 of 24 found articles
 
 
  On the independence transversal total domination number of graphs
 
 
Title: On the independence transversal total domination number of graphs
Author: Cabrera Martínez, Abel
Sigarreta Almira, José M.
Yero, Ismael G.
Appeared in: Discrete applied mathematics
Paging: Volume 219 (2017) nr. C pages 9 p.
Year: 2017
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 19 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands